MathSciNet Relay Station
MathSciNet bibliographic data
MR2068979 (2006i:35010) 35B27 (34E15 35B10 35P05)
Birman, M. Sh. On the averaging procedure for periodic operators in a neighborhood of an edge of an internal gap. (Russian) Algebra i Analiz 15 (2003), no. 4, 61--71; translation in St. Petersburg Math. J. 15 (2004), no. 4, 507–513
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement